Alert archive / New York / Gale Warnings in 2020
Gale Warning 21, NWS New York, NY
NWS New York, NY issued this gale warning at Oct 28, 2020, 3:37 PM EDT. It took effect at Oct 29, 2020, 5:00 PM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2020, 3:37 PM EDT (19:37 UTC)
- In effect from
- Oct 29, 2020, 5:00 PM EDT
- Expired
- Oct 30, 2020, 3:39 PM EDT
- In force
- 23 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
102 WHUS71 KOKX 281937 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 337 PM EDT Wed Oct 28 2020 ANZ350-353-355-290900- /O.UPG.KOKX.GL.A.0016.201030T0000Z-201030T1800Z/ /O.NEW.KOKX.GL.W.0021.201030T0000Z-201030T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 337 PM EDT Wed Oct 28 2020 ...GALE WARNING IN EFFECT FROM 8 PM THURSDAY TO 2 PM EDT FRIDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft expected. * WHERE...The ocean waters south of Long Island out 20 nm. * WHEN...From 8 PM Thursday to 2 PM EDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ330-335-338-340-345-290900- /O.CON.KOKX.GL.A.0016.201030T0000Z-201030T1800Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 337 PM EDT Wed Oct 28 2020 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 5 ft possible on eastern Long Island Sound. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From Thursday evening through Friday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ For more information from the National Weather Service visit http://weather.gov/okx
5 follow-up statements
826 WHUS71 KOKX 290749 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 349 AM EDT Thu Oct 29 2020 ANZ330-335-338-340-345-292030- /O.EXB.KOKX.GL.W.0021.201029T2100Z-201030T1800Z/ /O.UPG.KOKX.GL.A.0016.201030T0000Z-201030T1800Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 349 AM EDT Thu Oct 29 2020 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT FRIDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 40 kt expected. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From 5 PM this afternoon to 2 PM EDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ350-353-355-292030- /O.EXT.KOKX.GL.W.0021.201029T2100Z-201030T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 349 AM EDT Thu Oct 29 2020 ...GALE WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM EDT FRIDAY... * WHAT...Northeast winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 10 ft expected. * WHERE...The ocean waters south of Long Island out 20 nm. * WHEN...From 5 PM this afternoon to 2 PM EDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
897 WHUS71 KOKX 291930 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 330 PM EDT Thu Oct 29 2020 ANZ350-300930- /O.EXT.KOKX.GL.W.0021.201029T2100Z-201030T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 330 PM EDT Thu Oct 29 2020 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... * WHAT...Northeast winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 11 ft expected. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 6 PM EDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ353-355-300930- /O.CON.KOKX.GL.W.0021.201029T2100Z-201030T1800Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 330 PM EDT Thu Oct 29 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft expected. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...Until 2 PM EDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ330-335-338-340-345-300930- /O.CON.KOKX.GL.W.0021.201029T2100Z-201030T1800Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 330 PM EDT Thu Oct 29 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 2 PM EDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
772 WHUS71 KOKX 300736 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 336 AM EDT Fri Oct 30 2020 ANZ338-301800- /O.CAN.KOKX.GL.W.0021.000000T0000Z-201030T1800Z/ /O.NEW.KOKX.SC.Y.0097.201030T0736Z-201030T1800Z/ New York Harbor- 336 AM EDT Fri Oct 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. * WHERE...New York Harbor. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-301800- /O.EXT.KOKX.GL.W.0021.000000T0000Z-201030T2000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 336 AM EDT Fri Oct 30 2020 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 25 to 35 kt with gusts up to 40 kt and seas 7 to 11 ft. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ330-335-340-345-353-355-301800- /O.CON.KOKX.GL.W.0021.000000T0000Z-201030T1800Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 336 AM EDT Fri Oct 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 ft. * WHERE...The Long Island Sound, Peconic and Gardiners Bays, Sandy Hook NJ to Fire Island Inlet NY out 20 nm, South Shore Bays from Jones Inlet through Shinnecock Bay, and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
658 WHUS71 KOKX 301812 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 212 PM EDT Fri Oct 30 2020 ANZ353-355-302130- /O.EXP.KOKX.GL.W.0021.000000T0000Z-201030T1800Z/ /O.NEW.KOKX.SC.Y.0098.201030T1812Z-201031T1800Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 212 PM EDT Fri Oct 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT SATURDAY... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Fire Island Inlet NY to Moriches Inlet NY out 20 nm and Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ330-335-340-345-301915- /O.EXP.KOKX.GL.W.0021.000000T0000Z-201030T1800Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 212 PM EDT Fri Oct 30 2020 ...GALE WARNING HAS EXPIRED... The gale warning has expired, however, there may be occasional gusts to around 25 kt through the remainder of this afternoon. $$ ANZ338-301915- /O.EXP.KOKX.SC.Y.0097.000000T0000Z-201030T1800Z/ New York Harbor- 212 PM EDT Fri Oct 30 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... The small craft advisory has expired, however, there may be occasional gusts near 25 kt through the remainder of this afternoon. $$ ANZ350-302000- /O.CON.KOKX.GL.W.0021.000000T0000Z-201030T2000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 212 PM EDT Fri Oct 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...North winds 25 to 30 kt with gusts up to 35 kt and seas 8 to 11 ft. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
395 WHUS71 KOKX 301939 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 339 PM EDT Fri Oct 30 2020 ANZ350-310930- /O.CAN.KOKX.GL.W.0021.000000T0000Z-201030T2000Z/ /O.EXA.KOKX.SC.Y.0098.000000T0000Z-201031T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 339 PM EDT Fri Oct 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt through early this evening, then north 10 to 15 kt. Seas 7 to 10 ft. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ353-355-310930- /O.CON.KOKX.SC.Y.0098.000000T0000Z-201031T1800Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 339 PM EDT Fri Oct 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY... * WHAT...North winds 15 to 25 kt through early this evening, then north 10 to 15 kt. Seas 6 to 9 ft. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...Until 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Oct 28, 2:05 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Oct 28, 2:05 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service New York NY
205 PM EDT Wed Oct 28 2020
.SYNOPSIS...
Weak low pressure along a frontal boundary moves across today
and then stalls south of the area tonight. The remnants of Zeta
impacts the area on Thursday followed by a secondary coastal
low Thursday night into the first half of Friday. Strong high
pressure will quickly build Friday night and into the first half
of the weekend. A cold front then moves through late Sunday
followed by high pressure for the early part of the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Forecast remains on track with showers and light rain coming to
end across the area. Some light drizzle may persist for eastern
CT and eastern Long Island with improving conditions into this
afternoon, but most of the day will continue to remain cloudy.
Seasonable temperatures are expected with light winds.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
Dry conditions will take place during the evening on a light
west wind. The frontal system that moved through earlier will
stall south of the area. Attention will then turn down to the
south over the Gulf states. The remnants of Zeta will push
northeast and the leading edge of that moisture will get drawn
north and arrive into the area approaching daybreak Thursday
morning. The steady rain should get into the region for late
Thursday morning across southern sections, then into Thursday
afternoon further north. The winds will increase late in the
day on Thursday and into Thursday evening, especially closer to
the coast as the remnants of Zeta gets closer and high pressure
over the Great Lakes begins to press east creating a good
pressure gradient over the area. The steady rain will continue
into Thursday evening, but then taper to some degree towards the
late evening and the first half of the overnight as the
remnants of Zeta push to the east and northeast.
The upper level trough and mid level forcing will then approach
for late Thursday night into Friday morning. A strong vort max
will pass nearby and just south of the area during Friday
morning. This should reignite light to occasionally moderate
rain across the area. As the upper level trough approaches
colder air will also begin to press down from the north on the
back side of the system. This should lead to northern most areas
going over to a wintry mix and snow towards daybreak on Friday.
With a relatively warm ground and marginal surface temperatures
the expectation for now is for little in the way of
accumulations across northern sections. This will have to be
monitored on subsequent forecast cycles.
Towards Friday afternoon much of the global guidance has the
system looking progressive enough that the trough axis gets east
of the area by 18z Friday. This will lead to precipitation
ending across most of the area for the early afternoon as
clearing begins to takes shape. QPF amounts have been nudged
down from previous forecasts, with the current rainfall totals
expected to range generally from 1.5 to 2 inches.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
High pressure will build into the region Friday night. Dew
points drop dramatically into the 20s and 30s particularly for
our inland counties. This sets up the possibility of widespread
freezing temperatures Saturday morning. The dry air zeros out
the rain chances through most of the weekend. The high slides
off to the east Sunday afternoon as the next trough enters the
Northeast region. The trough and low pressure system could
initiate additional showers late Sunday and Sunday night. High
pressure is then expected to build on Monday. Temperatures fall
into the 50s to start the week following the cold front.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Weak high pressure builds in from the west through tonight.
IFR to start, improving to VFR late aftn/early evening. NW-W
winds under 10 kt.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Amendments likely for timing of category changes with the
improvement to VFR this afternoon.
.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.Thu PM...IFR in rain. NE gusts 20-25 kt.
.Thu Night...IFR. Rain with NNE winds 20-30 kt. Higher gusts
possible near the coast..
.Fri...IFR early, improving to VFR late. Rain ending, possible
mixed with snow as it ends at KSWF. N winds gradually
decreasing. NE-N winds near 20 kt with gusts 25-30 kt during the
day along the coast.
.Sat...VFR with light SW flow.
.Sun...MVFR and -shra possible with SW winds near 15 kt with
gusts 25-30 kt.
.Mon...Mainly VFR. NW winds 15-25kt with gusts 30-35kt.
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
&&
.MARINE...
Sub SCA conditions will take place for today with the winds
relatively light and becoming SW for this afternoon and this
evening. Seas on the ocean will be mainly around 3 ft, but may
momentarily approach 4 ft towards this evening, before subsiding
closer to 3 ft into Thursday morning.
Seas will then begin to build later Thursday afternoon, and
especially into Thursday night as the winds and waves increase
from south to north. SCA conditions quickly go to gale
conditions for the ocean waters during Thursday evening,
followed by the non-ocean waters during Thursday night. By late
Thursday night into Friday morning seas on the ocean will build
to around 10 ft. Gale conditions will likely continue on the
ocean during the first half of Friday, followed by small craft
conditions late in the day and evening. The winds will continue
to come down with the seas decreasing Friday night into
Saturday morning. Sub SCA conditions return first for the non-
ocean waters some time during Friday night, followed by the
ocean waters some time Saturday afternoon as high pressure
settles in. Small craft conditions could then return Sunday into
Sunday night as a return flow from departing high pressure and
the approach of a cold front will lead to an increasing SW flow.
&&
.HYDROLOGY...
QPF for Thursday into Friday morning averages around 1.5 to 2
inches. Most of this should be of fairly long duration, with
only minor impacts. The period of moderate to occasionally
heavier rainfall is for Thursday afternoon and evening, but
nothing more than nuisance urban poor drainage type flooding is
expected at this time.
&&
.TIDES/COASTAL FLOODING...
The combination of a strengthening NE flow Thursday into Thursday
night along with the approach of the full moon this weekend
raises the strong potential for a widespread minor to locally
moderate coastal flood event for the high tide cycle Friday
morning.
Preference at this time was to lean on the higher end of the
guidance, averaging the higher end of the Steven's ensemble with
the ETSS and ESTOFS. This results in a surge of 2 to 2 1/2 ft
with locally up to 3 ft. Potential limiting factors at this time
include how quickly the flow becomes northerly Friday morning
and the progression of the system. Models have trended faster
with the remnant low of Zeta passing to the south Thursday night
and the developing coastal low moving off the Mid Atlantic
coast Friday morning.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Gale Watch from Thursday evening through Friday afternoon for
ANZ330-335-338-340-345-350-353-355.
&&
SYNOPSIS...JE
NEAR TERM...JE/MW
SHORT TERM...JE/MW
LONG TERM...DJ
AVIATION...JC
MARINE...JE
HYDROLOGY...JE
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 28, 4:09 AM EDT, 11 hours 28 minutes before
Hazardous Weather Outlook National Weather Service New York NY 409 AM EDT Wed Oct 28 2020 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-290900- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 409 AM EDT Wed Oct 28 2020 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-290900- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 409 AM EDT Wed Oct 28 2020 ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch for Thursday night through early Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 3:51 AM EDT | Gale Watch | OKX | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.